RUS  ENG
Full version
JOURNALS // Teoreticheskaya i Matematicheskaya Fizika // Archive

TMF, 1972 Volume 12, Number 3, Pages 305–330 (Mi tmf2994)

This article is cited in 40 papers

On scaling asymptotics in quantum field theory. II

N. N. Bogolyubov, V. S. Vladimirov, A. N. Tavkhelidze


Abstract: The probability of deep inelastic scattering of electrons by protons is expressed in terms of the imaginary part of the amplitude for the virtual Compton effect. Causality of the form factors $W_1$ and $W_2$ is established. The Jest–Lehmann–Dy son representation is used for causal form factors; restrictions on the weight functions of this representation lead to scaling asymptotics of the deep inelastic amplitude. Under these conditions the current commutator's behavior near the light cone is found and the asymptotic behavior of the form factors is related to the singularities on the light cone.

Received: 29.05.1972


 English version:
Theoretical and Mathematical Physics, 1972, 12:3, 839–858

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025